Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

The Asymptotic Equation and Satellite Conic of the Plane Quartic

Teresa Cohen
American Journal of Mathematics
Vol. 38, No. 3 (Jul., 1916), pp. 325-336
DOI: 10.2307/2370454
Stable URL:
Page Count: 12
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

  • *
    R. A. Roberts, " Exampleslon Conics and Higher Plane Curves